# SDR UALA2013021800924

- Difficulty date: February 16, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS TWO CRACKS,  LBL 24, THREE INCHES, LBL 45.5,  TWO INCHES AT BS 700.  REPAIRED FLOORBEAM IAW ECRA 5310-05536.
